# SDR DLM88070427

- Difficulty date: February 5, 2007
- Submitted: May 8, 2007
- Operation: Air carrier
- Aircraft: N938DL
- Make and model: Doug MD-88
- Aircraft serial: 49811
- Aircraft time: 46,965 hours, 36,244 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: T/E Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FLAP INBD GUIDE VANE REPAIR - DELAMINATION ON LEFT OUTBOARD FLAP INBOARD GUIDE VANE LEADING EDGE.  PERMANENT REPAIR INSTALLED SRM 37-03D, PARA 8A, FIG 9A.
